Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 330, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 12, 2011, 12:24 AM CDT for 6 counties in Oklahoma. It was in force for 81 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2011, 12:24 AM CDT (05:24 UTC)
- Expired
- Jun 12, 2011, 1:45 AM CDT
- In force
- 81 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Grant County, OK, Kay County, OK, Logan County, OK, Noble County, OK, Payne County, OK
The radar
The Vance AFB radar (KVNX), 106 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 12:35 AM CDT | TSTM WND GST 64 | 5 Sw Blackwell, OK | |
| Jun 12, 12:37 AM CDT | TSTM WND GST 70 | 2 S Blackwell, OK | A WIND GUST IN EXCESS OF 70 MPH WAS REPORTED APPROXIMATELY A 1/2 MILE WEST OF I-35. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2801 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
252
WUUS54 KOUN 120524
SVROUN
OKC047-053-071-083-103-119-120645-
/O.NEW.KOUN.SV.W.0330.110612T0524Z-110612T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1224 AM CDT SUN JUN 12 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
PAYNE COUNTY IN CENTRAL OKLAHOMA...
EASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
KAY COUNTY IN NORTHERN OKLAHOMA...
NOBLE COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 145 AM CDT
* AT 1224 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
BLACKWELL TO 8 MILES EAST OF GARBER TO 6 MILES WEST OF MARSHALL...
MOVING EAST AT 30 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...
* LOCATIONS IN THE WARNING INCLUDE PONCA CITY...PERRY...BLACKWELL...
AND STILLWATER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3700 9676 3679 9674 3675 9689 3669 9694
3669 9706 3660 9704 3658 9688 3651 9703
3635 9702 3633 9691 3626 9691 3624 9681
3617 9681 3617 9661 3596 9661 3599 9717
3617 9775 3641 9760 3700 9738
TIME...MOT...LOC 0524Z 282DEG 28KT 3684 9724 3640 9743
3617 9771
$$3 follow-up statements
740
WWUS54 KOUN 120546
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT SUN JUN 12 2011
OKC047-053-071-083-103-119-120645-
/O.CON.KOUN.SV.W.0330.000000T0000Z-110612T0645Z/
LOGAN OK-GARFIELD OK-NOBLE OK-KAY OK-GRANT OK-PAYNE OK-
1246 AM CDT SUN JUN 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR PAYNE...SOUTHEASTERN GRANT...KAY...NOBLE...EASTERN GARFIELD AND
NORTHWESTERN LOGAN COUNTIES...
AT 1243 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED THE LEADING
EDGE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHWEST OF NEWKIRK TO NEAR RED ROCK TO MULHALL...MOVING EAST AT
30 MPH. A GUST FRONT WAS DETECTED WELL AHEAD OF THE STORMS...WHICH
WILL CREATE THE INITIAL WIND SHIFT. THE SEVERE WINDS AND SOME HAIL
WILL OCCUR WITH THE HEAVIEST STORM CORES NEAR AND NORTH OF PERRY UP
TO PONCA CITY AND NEWKIRK. GET AWAY FROM WINDOWS AND TO CENTER PART
OF A STURDY STRUCTURE.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...
* LOCATIONS IN THE WARNING INCLUDE BILLINGS...BLACKWELL...BRAMAN...
CERES...CHILOCCO...COVINGTON...CUSHING...DOUGLAS...GARBER...
GLENCOE...HARDY...HAYWARD...INGALLS...KAW CITY...KAW LAKE...
KILDARE...LAKE CARL BLACKWELL...LAKE MCMURTRY...LUCIEN...MARLAND...
MARSHALL...MORRISON...MULHALL...NARDIN...NEWKIRK...ORLANDO...
PECKHAM...PERRY...PONCA CITY...QUAY...RED ROCK...RIPLEY...SOONER
LAKE...STILLWATER...TONKAWA AND YALE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3700 9676 3679 9674 3675 9689 3669 9694
3669 9706 3660 9704 3658 9688 3651 9703
3635 9702 3633 9691 3626 9691 3624 9681
3617 9681 3617 9661 3596 9661 3599 9717
3617 9775 3641 9760 3700 9738
TIME...MOT...LOC 0543Z 282DEG 25KT 3684 9712 3642 9720
3610 9749
$$939
WWUS54 KOUN 120604
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
104 AM CDT SUN JUN 12 2011
OKC047-053-120612-
/O.CAN.KOUN.SV.W.0330.000000T0000Z-110612T0645Z/
GARFIELD OK-GRANT OK-
104 AM CDT SUN JUN 12 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN GRANT AND EASTERN GARFIELD COUNTIES...
ALTHOUGH THE SEVERE WEATHER HAS MOVED EAST OF THESE COUNTIES...WIND
GUSTS OF 40 TO 50 MPH MAY STILL OCCUR.
LAT...LON 3608 9745 3700 9738 3700 9676 3679 9674
3675 9689 3669 9694 3669 9706 3660 9704
3658 9688 3651 9703 3635 9702 3633 9691
3626 9691 3624 9681 3617 9681 3617 9661
3596 9661 3599 9717 3603 9728
TIME...MOT...LOC 0602Z 270DEG 31KT 3683 9699 3649 9697
3614 9720
$$
OKC071-083-103-119-120645-
/O.CON.KOUN.SV.W.0330.000000T0000Z-110612T0645Z/
LOGAN OK-NOBLE OK-KAY OK-PAYNE OK-
104 AM CDT SUN JUN 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR PAYNE...KAY...NOBLE AND NORTHERN LOGAN COUNTIES...
AT 102 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
KILDARE TO 5 MILES NORTHEAST OF SOONER LAKE TO LAKE CARL BLACKWELL...
MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
DESTRUCTIVE WIND GUSTS TO 65 MPH.
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL...BRAMAN...
CHILOCCO...CUSHING...GLENCOE...KAW LAKE...KILDARE...LAKE CARL
BLACKWELL...LAKE MCMURTRY...MARLAND...NEWKIRK...PERRY...PONCA
CITY...RED ROCK...RIPLEY...STILLWATER...TONKAWA AND YALE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 235.
LAT...LON 3608 9745 3700 9738 3700 9676 3679 9674
3675 9689 3669 9694 3669 9706 3660 9704
3658 9688 3651 9703 3635 9702 3633 9691
3626 9691 3624 9681 3617 9681 3617 9661
3596 9661 3599 9717 3603 9728
TIME...MOT...LOC 0602Z 270DEG 31KT 3683 9699 3649 9697
3614 9720
$$078
WWUS54 KOUN 120643
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
143 AM CDT SUN JUN 12 2011
OKC071-083-103-119-120649-
/O.EXP.KOUN.SV.W.0330.000000T0000Z-110612T0645Z/
LOGAN OK-NOBLE OK-KAY OK-PAYNE OK-
143 AM CDT SUN JUN 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR PAYNE...KAY...NOBLE AND
NORTHERN LOGAN COUNTIES WILL EXPIRE AT 145 AM CDT...
THE SEVERE STORMS HAVE MOVED EAST OF THE MENTIONED COUNTIES BUT
HEAVY RAIN AND 35 TO 45 MPH WIND GUSTS MAY STILL OCCUR.
LAT...LON 3608 9745 3700 9738 3700 9676 3679 9674
3675 9689 3669 9694 3669 9706 3660 9704
3658 9688 3651 9703 3635 9702 3633 9691
3626 9691 3624 9681 3617 9681 3617 9661
3596 9661 3599 9717 3603 9728
TIME...MOT...LOC 0639Z 270DEG 31KT 3683 9659 3649 9657
3614 9681
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:06 PM CDT, 5 hours 18 minutes earlier.
Area forecast discussion, Jun 11, 7:06 PM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT SAT JUN 11 2011
.AVIATION...
00Z TAFS... SCATTERED STORMS THIS EVENING ACROSS CENTRAL AND N
OK. MAIN EVENT IS APT TO BE THE MCS NOW MOVING E INTO W KS. MIXED
SIGNALS AS TO HOW FAR S THIS COMPLEX WILL BUILD. GENERAL MODEL
CONSENSUS IS TO MOVE THE STORMS E AND KEEP MOST OF THE EFFECTS IN
KS. BUT WITH OUTFLOW FROM EXISTING CONVECTION KEEPING THE
EFFECTIVE SFC BOUNDARY FARTHER S... SOUTHWARD DEVELOPMENT APPEARS
LIKELY AT LEAST INTO NCENTRAL OK LATER TONIGHT. WILL KEEP TSRA
W/STRONG WIND POTENTIAL AT KPNC THROUGH AT LEAST 08Z. IMPROVEMENT
ON SUNDAY WITH RH PROGS SHOWING DRY AIR TAKING OVER AT ALL
LEVELS... SO CLR SKIES AND GUSTY S TO SW WINDS.
&&
.PREV DISCUSSION... /ISSUED 245 PM CDT SAT JUN 11 2011/
DISCUSSION...SOMEWHAT DIFFUSE WARM FRONT CONTINUES TO LIFT SLOWLY
NORTHWARD THROUGH CENTRAL OK THIS AFTERNOON. SCATTERED HIGH BASED
SHOWERS AND THUNDERSTORMS ALSO CONTINUED TO DEVELOP FROM WCNTRL
INTO ECNTRL OK...POSSIBLY AIDED BY WEAK IMPULSE MOVING THROUGH THE
TX PANHANDLE. LOCAL MODEL DEVELOPS SCATTERED THUNDERSTORMS NEAR
AND NORTH OF THE FRONT LATE AFTERNOON INTO EARLY EVENING. SOME
SUPPORT FROM OTHER MODELS FOR SCATTERED THUNDERSTORMS OVER PARTS OF
THE FA THIS AFTERNOON BUT TREND IS NOT AS CONSISTENT. BETTER
THREAT APPEARS TO BE FOR STORMS TO INITIATE OVER THE HIGH PLAINS
TO THE NORTHWEST OF THE AREA. THESE STORMS MAY BECOME MORE
ORGANIZED AND MOVE EAST AND SOUTHEAST OFF THE HIGH PLAINS TOWARD
NRN PARTS OF THE FOREAST AREA AIDED BY A STRENGTHENING LOW LEVEL
JET TONIGHT. THUS WILL KEEP THE HIGHEST POPS FOR TONIGHT NEAR THE
NRN BORDER WITH DIMINISHING CHANCES FARTHER SOUTH. SOME ACTIVITY
MAY LINGER INTO THE MORNING OVER NCNTRL OK BEFORE ENDING. DRY
FORECAST ON SUNDAY AS UPPER RIDGE BEGINS TO BUILD OVER THE AREA
AND SURFACE BOUNDARY LIFTS WELL NORTH. VEERING LOW LEVEL FLOW IN
WRN PARTS OF OK WILL ALLOW RH TO DROP ON SUNDAY AFTERNOON. THIS
COMBINED WITH HOT TEMPS AND BRISK WINDS WILL ELEVATE FIRE WX
THREAT. FIRE WEATHER WATCH ALREADY IN PLACE FOR PARTS OF NORTHWEST
OK. SOME AREAS IN THE CURRENT WATCH MAY RECEIVE PRECIP OVERNIGHT
AND AND GIVEN UNCERTAINTY OVER AMOUNTS AND COVERAGE OF PRECIP WILL
LEAVE WATCH AS IS FOR NOW. DRY FORECAST EXPECTED TO PERSIST EARLY
IN THE WEEK WITH UPPER RIDGE BUILDING OVER THE AREA. WILL CONTINUE
WITH SOME LOW POPS MID WEEK AS UPPER TROUGH SLIDES EASTWARD THROUGH
THE CENTRAL/NRN PLAINS. THIS FEATURE THEN MOVES OFF TO THE EAST
WITH UPPER RIDGE BUILDING BACK INTO THE CENTRAL U.S. BY LATE IN
THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 70 95 73 96 / 20 10 10 0
HOBART OK 74 101 74 102 / 20 10 10 0
WICHITA FALLS TX 73 101 73 103 / 20 0 0 0
GAGE OK 68 101 70 104 / 40 10 10 10
PONCA CITY OK 69 95 72 97 / 40 20 10 10
DURANT OK 73 97 71 95 / 20 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR OKZ004>006-009>011-014>016-021-022.
TX...NONE.
&&
03/24/24Hazardous weather outlook, Jun 12, 12:17 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CDT SUN JUN 12 2011
OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1217 AM CDT SUN JUN 12 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
A THUNDERSTORM COMPLEX MOVING ACROSS NORTHERN OKLAHOMA LATE TONIGHT
MAY PRODUCE DAMAGING WIND GUSTS.
DISCUSSION...
A LARGE THUNDERSTORM COMPLEX EXTENDING FROM NORTHERN OKLAHOMA TO
SOUTHERN KANSAS WILL MOVE EAST OVERNIGHT. UNTIL THE COMPLEX EXITS TO
THE EAST... DAMAGING WIND GUSTS TO AROUND 70 MPH WILL BE POSSIBLE
ACROSS NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL DECREASE SUNDAY AND MONDAY AS A CAP BUILDS
OVER THE REGION. ADDITIONAL THUNDERSTORM EVENTS APPEAR POSSIBLE
LATER NEXT WEEK...HOWEVER...AS UPPER LEVEL RIDGING SHIFTS TOWARD THE
U.S. BORDER WITH MEXICO...ALLOWING JET STREAM DISTURBANCES TO EMERGE
FROM THE CENTRAL ROCKIES INTO THE PLAINS STATES.
OTHER HAZARDOUS WEATHER...
ON SUNDAY...GUSTY WINDS...LOW HUMIDITY AND WARM TEMPERATURES WILL
CREATE AN ENHANCED RISK OF WILDFIRES. A FIRE WEATHER WATCH IS IN
EFFECT FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. SIMILAR
CONDITIONS ARE ALSO POSSIBLE ON MONDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.In the hours before
Local storm report, Jun 11, 10:41 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO 6 N SHATTUCK 36.36N 99.88W
06/11/2011 ELLIS OK EMERGENCY MNGR
A TORNADO WAS OBSERVED CROSSING HIGHWAY 15, 6.5 MILES
NORTH OF SHATTUCK. TREE LIMBS AND POWER LINES WERE DOWNED
AT THIS LOCATION, AND A RESIDENCE AND SEVERAL
OUTBUILDINGS WERE DAMAGED A MILE AND A HALF TO THE WEST.
&&
NWS NORMANSpecial weather statement, Jun 11, 11:08 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1108 PM CDT SAT JUN 11 2011 OKZ015-120430- DEWEY OK- 1108 PM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY COUNTY. AT 1108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF VICI...MOVING EAST SOUTHEAST AT 30 MPH. MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING IS ISSUED OR STORMS THREATEN YOU. LAT...LON 3616 9937 3616 9864 3582 9937 3615 9938
Special weather statement, Jun 11, 11:14 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1114 PM CDT SAT JUN 11 2011 OKZ009-014-120445- ROGER MILLS OK-ELLIS OK- 1114 PM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS COUNTIES. AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF HARMON...MOVING SOUTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3617 9959 3616 9938 3570 9938 3611 9988
Local storm report, Jun 11, 11:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1139 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST 14 ENE CHEROKEE 36.83N 98.12W
06/11/2011 E65 MPH ALFALFA OK EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF
HIGHWAYS 38 AND 11.
1130 PM TSTM WND GST 1 SW MEDFORD 36.80N 97.75W
06/11/2011 M72 MPH GRANT OK MESONET
&&
NWS NORMANSpecial weather statement, Jun 11, 11:45 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT SAT JUN 11 2011
OKZ006>008-011>013-015>018-120515-
DEWEY OK-BLAINE OK-KINGFISHER OK-GARFIELD OK-NOBLE OK-KAY OK-
CUSTER OK-ALFALFA OK-GRANT OK-MAJOR OK-
1145 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...BLAINE...CUSTER...
DEWEY...GARFIELD...GRANT...KAY...KINGFISHER...MAJOR AND NOBLE
COUNTIES.
AT 1145 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES EAST OF RENFROW TO 6 MILES NORTHWEST OF FOSS RESERVOIR...MOVING
SOUTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3699 9705 3647 9705 3548 9901 3547 9936
3594 9937 3656 9824 3699 9778Local storm report, Jun 12, 12:04 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1204 AM CDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST VANCE AIR FORCE BASE 36.34N 97.90W
06/11/2011 M58 MPH GARFIELD OK ASOS
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 37 min |
| Jun 11, 7:12 PM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| Jun 11, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 39 min |
| Jun 11, 7:38 PM CDT | Special Weather Statement | OUN | Ellis | 37 min |
| Jun 11, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 45 min |
| Jun 11, 7:57 PM CDT | Tornado Warning | OUN | Ellis | 48 min |
| Jun 11, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 62 min |
| Jun 11, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 31 min |
| Jun 11, 8:42 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 48 min |
| Jun 11, 9:20 PM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 25 min |
| Jun 11, 9:23 PM CDT | Special Weather Statement | OUN | Ellis | 22 min |
| Jun 11, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 48 min |
| Jun 11, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 60 min |
| Jun 11, 9:36 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 39 min |
| Jun 11, 9:44 PM CDT | Special Weather Statement | OUN | Grant | 31 min |
| Jun 11, 9:58 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
| Jun 11, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 32 min |
| Jun 11, 10:17 PM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 11, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 36 min |
| Jun 11, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods, Woodward | 45 min |
| Jun 11, 11:08 PM CDT | Special Weather Statement | OUN | Dewey | 22 min |
| Jun 11, 11:14 PM CDT | Special Weather Statement | OUN | Roger Mills | 31 min |
| Jun 11, 11:45 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Garfield, Grant, Kay and 2 more | 30 min |
| Jun 11, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 50 min |
| Jun 12, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 55 min |
| Jun 12, 12:34 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher, Logan | 26 min |
| Jun 12, 1:14 AM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 31 min |
| Jun 12, 1:55 AM CDT | Special Weather Statement | OUN | Logan, Payne | 20 min |
| Jun 12, 4:54 AM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Custer, Dewey, Ellis, Harper and 5 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.